MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP HUMERAL HD 52X21 ECC; SHOULDER HEAD/GLENOSPHERE

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL AP HUMERAL HD 52X21 ECC; SHOULDER HEAD/GLENOSPHERE
Catalog Number 113052620
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection of the global ap implants.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Examination of the submitted devices did not reveal any evidence of product failure depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP HUMERAL HD 52X21 ECC
Common Device Name
SHOULDER HEAD/GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7009064
Report Number1818910-2017-27932
Device Sequence Number18938253
Product Code HSD
UDI-Device Identifier10603295006299
UDI-Public10603295006299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113052620
Device Lot NumberB55LN1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Initial Date Received by Manufacturer 10/03/2017
Supplement Date Received by Manufacturer11/28/2017
11/29/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date11/28/2017
11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR